University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Doubly nonlinear Cahn-Hilliard-Gurtin equations

Miranville, A and Zelik, S (2009) Doubly nonlinear Cahn-Hilliard-Gurtin equations HOKKAIDO MATHEMATICAL JOURNAL, 38 (2). pp. 315-360.

[img] Text
zelik-mir-Hokkaido2009.pdf - ["content_typename_UNSPECIFIED" not defined]
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (461kB)
[img] Text (licence)
SRI_deposit_agreement.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (33kB)
Item Type: Article
Authors :
NameEmailORCID
Miranville, AUNSPECIFIEDUNSPECIFIED
Zelik, SUNSPECIFIEDUNSPECIFIED
Date : May 2009
Uncontrolled Keywords : Doubly nonlinear Cahn-Hilliard-Gurtin equations, dissipativity, global attractor, exponential attractor
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 10:51
Last Modified : 31 Oct 2017 17:14
URI: http://epubs.surrey.ac.uk/id/eprint/806863

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800